The summation of Fourier series by a method of Bernstein and Rogosinski
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1959), pp. 104-111
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_5_a10,
author = {S. I. Zalgaller},
title = {The summation of {Fourier} series by a~method of {Bernstein} and {Rogosinski}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {104--111},
year = {1959},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_5_a10/}
}
S. I. Zalgaller. The summation of Fourier series by a method of Bernstein and Rogosinski. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1959), pp. 104-111. http://geodesic.mathdoc.fr/item/IVM_1959_5_a10/